# SDR IPXA10562751

- Difficulty date: September 7, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 22,559 hours, 14,948 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, LATERAL FLOORBEAM UPPER CHORD SURFACE IS CORRODED AT BS 310, LBL 10, WL 208.  REPAIRED IAW ATS ER-10-4474.
